×

zbMATH — the first resource for mathematics

Variétés analytiques réelles et variétés analytiques complexes. (French) Zbl 0083.30502

PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] H. BEHNKE et P. THULLEN , Theorie der Funktionen mehrerer komplexer Veränderlichen (Ergebn. Math. 1934 ). Zbl 0008.36504 | JFM 60.0274.01 · Zbl 0008.36504 · www.emis.de
[2] F. BRUHAT , Sur les représentations induites des groupes de Lie (Bull. Soc. math. Fr., t. 84, 1956 , p. 97-205). Numdam | MR 18,907i | Zbl 0074.10303 · Zbl 0074.10303 · numdam:BSMF_1956__84__97_0 · eudml:86911
[3] H. CARTAN , Idéaux et modules de fonctions analytiques de variables complexes (Bull. Soc. math. Fr., t. 78, 1950 , p. 29-64). Numdam | MR 12,172f | Zbl 0038.23703 · Zbl 0038.23703 · numdam:BSMF_1950__78__29_0 · eudml:86844
[4] H. CARTAN , Séminaire Éc. Norm. sup. , 1951 - 1952 . Numdam · numdam.org:80
[5] H. CARTAN , Variétés analytiques complexes et cohomologie (Colloque sur les fonctions de plusieurs variables, Bruxelles, 1953 , p. 41-55). MR 16,235a | Zbl 0053.05301 · Zbl 0053.05301
[6] H. CARTAN , Espaces fibrés analytiques (à paraître dans le volume du Symposium de Topologie de Mexico, 1956 ). Zbl 0121.30503 · Zbl 0121.30503
[7] P. DOLBEAULT , Formes différentielles et cohomologie sur une variété analytique complexe (Ann. Math., t. 64, 1956 , p. 83-130). MR 18,670e | Zbl 0072.40603 · Zbl 0072.40603 · doi:10.2307/1969950
[8] H. GRAUERT , Charakterisierung der holomorph vollständigen komplexen Räume (Math. Ann., t. 129, 1955 , p. 233-259). MR 17,80d | Zbl 0064.32603 · Zbl 0064.32603 · doi:10.1007/BF01362369 · eudml:160431
[9] H. GRAUERT , Approximationssätze und analytische Faserräume (Math. Ann., à paraître prochainement).
[10] B. MALGRANGE , Plongements des variétés analytiques réelles (Bull. Soc. math. Fr., t. 85, 1957 , p. 101-113. Numdam | MR 20 #1338 | Zbl 0079.39103 · Zbl 0079.39103 · numdam:BSMF_1957__85__101_0 · eudml:86914
[11] K. OKA , Sur les fonctions analytiques de plusieurs variables . VI. Domaines pseudoconvexes (Tohoku Math. J., t. 49, 1942 , p. 15-52) ; IX. Domaines finis sans point critique intérieur (Jap. J. Math., t. 23, 1953 , p. 97-155). Zbl 0060.24006 · Zbl 0060.24006
[12] K. OKA , Sur les fonctions analytiques de plusieurs variables . VII. Sur quelques notions arithmétiques (Bull. Soc. math. Fr., t. 78, 1950 , p. 1-27). Numdam | MR 12,18a | Zbl 0036.05202 · Zbl 0036.05202 · numdam:BSMF_1950__78__1_0 · eudml:86841
[13] J. P. SERRE , Faisceaux algébriques cohérents (Ann. Math., t. 69, 1955 , p. 197-278). MR 16,953c | Zbl 0067.16201 · Zbl 0067.16201 · doi:10.2307/1969915
[14] J. P. SERRE , Géométrie algébrique et géométrie analytique (Ann. Inst. Fourier, t. 6, 1955 - 1956 , p. 1-42). Numdam | MR 18,511a | Zbl 0075.30401 · Zbl 0075.30401 · doi:10.5802/aif.59 · numdam:AIF_1956__6__1_0 · eudml:73726
[15] J. P. SERRE , Quelques problèmes globaux relatifs aux variétés de Stein (Colloque sur les fonctions de plusieurs variables, Bruxelles, 1953 , p. 57-68). MR 16,235b | Zbl 0053.05302 · Zbl 0053.05302
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.